Letter to the Editor
Matematičeskie zametki, Tome 96 (2014) no. 5, pp. 799-800
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
moment problem, caustic, Sobolev problem.
@article{MZM_2014_96_5_a15,
author = {T. V. Zykova},
title = {Letter to the {Editor}},
journal = {Matemati\v{c}eskie zametki},
pages = {799--800},
year = {2014},
volume = {96},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2014_96_5_a15/}
}
T. V. Zykova. Letter to the Editor. Matematičeskie zametki, Tome 96 (2014) no. 5, pp. 799-800. http://geodesic.mathdoc.fr/item/MZM_2014_96_5_a15/